`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 12,Number 5,     May 2005

1

Stability of time reversed waves in changing media   Pages : 793 - 815

Guillaume Bal and Lenya Ryzhik

 Abstract       Full Text      Related Articles

2

Some examples on solution structures for weakly nonlinear elliptic equations   Pages : 817 - 826

E. N. Dancer

 Abstract       Full Text      Related Articles

3

Topological horseshoes and delay differential equations   Pages : 827 - 852

Klaudiusz Wójcik and Piotr Zgliczyński

 Abstract       Full Text      Related Articles

4

Smooth combs inside hedgehogs   Pages : 853 - 880

Kingshook Biswas

 Abstract       Full Text      Related Articles

5

Remarks on regularities for the 3D MHD equations   Pages : 881 - 886

Yong Zhou

 Abstract       Full Text      Related Articles

6

Versal Unfoldings for rank--2 singularities of positive quadratic differential forms: The remaining case   Pages : 887 - 904

Víctor Guíñez and Eduardo Sáez

 Abstract       Full Text      Related Articles

7

$L^\infty$ jenergies on discontinuous functions   Pages : 905 - 928

Roberto Alicandro,  Andrea Braides and Marco Cicalese

 Abstract       Full Text      Related Articles

8

Blowing-up coordinates for a similarity boundary layer equation   Pages : 929 - 948

Bernard Brighi and Tewfik Sari

 Abstract       Full Text      Related Articles

9

Non-existence of global solutions for nonlinear strongly damped hyperbolic systems   Pages : 949 - 958

Fuqin Sun and Mingxin Wang

 Abstract       Full Text      Related Articles

10

A generalization of Desch--Schappacher--Webb criteria for chaos   Pages : 959 - 972

Jacek Banasiak and Marcin Moszyński

 Abstract       Full Text      Related Articles

11

Smoothing effect of the generalized BBM equation for localized solutions moving to the right   Pages : 973 - 982

Khaled El Dika

 Abstract       Full Text      Related Articles

12

Existence and location of periodic solutions to convex and non coercive Hamiltonian systems   Pages : 983 - 996

Giuseppe Cordaro

 Abstract       Full Text      Related Articles

13

The exponential behavior of Navier-Stokes equations with time delay external force   Pages : 997 - 1018

Takeshi Taniguchi

 Abstract       Full Text      Related Articles

14

Robust exponential attractors for a family of nonconserved phase-field systems with memory   Pages : 1019 - 1029

S. Gatti,  M. Grasselli,  V. Pata and M. Squassina

 Abstract       Full Text      Related Articles